MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE STANDARD HYPODERMIC NEEDLE; NEEDLE,25GX1.5",REG,BEVEL

MEDLINE INDUSTRIES, LP MEDLINE STANDARD HYPODERMIC NEEDLE; NEEDLE,25GX1.5",REG,BEVEL
Catalog Number SYR100257
Medical Device Problem Codes Obstruction of Flow (2423); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2025, during a procedure with a steroid injection, they drew 3ml of lidocaine through the needle, site was located through ultrasound, and provider proceeded to attempt to inject the steroid.He was met with abnormal resistance and removed the needle and tried to expel and then discovered the blockage.Another needle needed to be used for injection, patient had to endure additional pokes, and pt also experienced a prolonged procedure, which was able to be completed.Facility states there was no serious injury.No additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, on (b)(6) 2025, during a procedure with a steroid injection, they drew 3ml of lidocaine through the needle, site was located through ultrasound, and provider proceeded to attempt to inject the steroid.He was met with abnormal resistance and removed the needle and tried to expel and then discovered the blockage.
 
Additional Manufacturer Narrative
Updated h3: device evaluated by manufacturer.Updated h6: type of investigation (b).Updated h6: investigation findings (c).Updated h6: investigation conclusions (d).

Brand Name
MEDLINE STANDARD HYPODERMIC NEEDLE
Common Device Name
NEEDLE,25GX1.5",REG,BEVEL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
MDR Report Key24111608
Report Number1417592-2026-00057
Device Sequence Number17494632
Product Code FMI
UDI-Device Identifier10080196305575
UDI-Public10080196305575
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K180417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSYR100257
Device Lot Number240303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight118 KG